# SDR TRAX200701567

- Difficulty date: October 22, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- Aircraft time: 28,352 hours, 32,939 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Shear Tie
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SKIN FLANGE FOR PANEL 522CT CORRODED.  BLENDED IAW SRM 57-14-12 FIG 401U/T E/C IAW NTM NO CRACKS FOUND.  INSTALLED SRM 51-25-01 FABRICATION COVER ON W/C 2000-206 MATERIAL THICKNESS: 0.753 MATERIAL REMOVED: 0.009 WITHIN LIMITS AS PER SRM: 57-14-12 FIG 301.
